Points de hauteur bornée et géométrie des variétés
Séminaire Bourbaki : volume 2000/2001, exposés 880-893, Astérisque, no. 282 (2002), Talk no. 891, p. 323-344
@incollection{SB_2000-2001__43__323_0,
     author = {Peyre, Emmanuel},
     title = {Points de hauteur born\'ee et g\'eom\'etrie des vari\'et\'es},
     booktitle = {S\'eminaire Bourbaki : volume 2000/2001, expos\'es 880-893},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {282},
     year = {2002},
     note = {talk:891},
     pages = {323-344},
     zbl = {1039.11045},
     mrnumber = {1975184},
     language = {fr},
     url = {http://www.numdam.org/item/SB_2000-2001__43__323_0}
}
Peyre, Emmanuel. Points de hauteur bornée et géométrie des variétés, in Séminaire Bourbaki : volume 2000/2001, exposés 880-893, Astérisque, no. 282 (2002), Talk no. 891, pp. 323-344. http://www.numdam.org/item/SB_2000-2001__43__323_0/

[Ar] S. J. Arakelov - Theory of intersections on the arithmetic surface, Proceedings of the international congress of mathematicians, Vol. 1 (Vancouver, 1974), Canad. Math. Congress, Montréal, 1975, pp. 405-408. | MR 466150 | Zbl 0351.14003

[Ba] V. V. Batyrev - The cone of effective divisors of threefolds, Proceedings of the International Conference on Algebra, Part 3 (Novosibirsk, 1989), Contemp. Math., vol. 131, Part 3, Amer. Math. Soc., Providence, 1992, pp. 337-352. | MR 1175891 | Zbl 0781.14027

[BM] V. V. Batyrev & Y. I. Manin - Sur le nombre des points rationnels de hauteur bornée des variétés algébriques, Math. Ann. 286 (1990), 27-43. | MR 1032922 | Zbl 0679.14008

[BT1] V. V. Batyrev & Y. Tschinkel - Rational points of bounded height on compactifications of anisotropic tori, Internat. Math. Res. Notices 12 (1995), 591-635. | MR 1369408 | Zbl 0890.14008

[BT2] _, Height zeta functions of toric varieties, J. Math. Sci. 82 (1996), n° 1, 3220-3239. | MR 1423638 | Zbl 0915.14013

[BT3] _, Rational points on some Fano cubic bundles, C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), 41-46. | MR 1401626 | Zbl 0879.14007

[BT4] _, Manin's conjecture for toric varieties, J. Algebraic Geom. 7 (1998), n° 1, 15-53. | MR 1620682 | Zbl 0946.14009

[BT5] _, Tamagawa numbers of polarized algebraic varieties, Nombre et répartition de points de hauteur bornée, Astérisque, vol. 251, SMF, Paris, 1998, pp. 299-340. | Numdam | MR 1679843 | Zbl 0926.11045

[Bil] H. Billard - Propriétés arithmétiques d'une famille de surfaces K3, Compositio Math. 108 (1997), n° 3, 247-275. | MR 1473849 | Zbl 0959.11031

[Bir] B. J. Birch - Forms in many variables, Proc. Roy. Soc. London 265A (1962), 245-263. | MR 150129 | Zbl 0103.03102

[BGS] J.-B. Bost, H. Gillet, & C. Soulé - Heights of projective varieties and positive Green forms, J. Amer. Math. Soc. 7 (1994), 903-1027. | MR 1260106 | Zbl 0973.14013

[Bo] D. Bourqui - Fonction zêta des hauteurs des surfaces de Hirzebruch dans le cas fonctionnel, J. of Number Theory 94 (2002), 343-358. | MR 1916278 | Zbl 1006.11032

[Bre1] R. De La Bretèche - Nombre de points de hauteur bornée sur les surfaces de Del Pezzo de degré 5, Duke Math. J. 113 (2002), 421-464. | MR 1909606 | Zbl 1054.14025

[Bre2] _, Compter des points d'une variété torique, J. Number theory 87 (2001), 315-331. | MR 1824152 | Zbl 1020.11045

[Bro] N. Broberg - Rational points on cubic surfaces, Rational points on algebraic varieties, Progress in Math., vol. 199, Birkhäuser, Basel, 2001, 13-35. | Zbl 1080.14517

[CLT1] A. Chambert-Loir & Y. Tschinkel - Points of bounded height on equivariant compactifications of vector groups, I, Compositio Math. 124 (2000), n° 1, 65-93. | MR 1797654 | Zbl 0963.11033

[CLT2] _, Points of bounded height on equivariant compactifications of vector groups, II, J. Number Theory 85 (2000), n° 2, 172-188. | MR 1802710 | Zbl 0963.11034

[CLT3] _, On the distribution of points of bounded height on equivariant compactifications of vector groups, Invent. Math. 148 (2002), 421-452. | MR 1906155 | Zbl 1067.11036

[CLT4] _, Torseurs arithmétiques et espaces fibrés, Rational points on algebraic varieties, Progress in Math., vol. 199, Birkhäuser, Basel, 2001, 37-70. | MR 1875170 | Zbl 1001.14005

[CLT5] _, Fonctions zêta des hauteurs des espaces fibrés, Rational points on algebraic varieties, Progress in Math., vol. 199, Birkhäuser, Basel, 2001, 71-115. | MR 1875171 | Zbl 1077.14524

[CTS] J.-L. Colliot-Thélène ET J.-J. Sansuc - La descente sur les variétés rationnelles, Journées de géométrie algébrique d'Angers (1979) (A. Beauville, ed.), Sijthoff & Noordhoff, Alphen aan den Rijn, 1980, pp. 223-237. | MR 605344 | Zbl 0451.14018

[CTSSD] J.-L. Colliot-Thélène, A. N. Skorobogatov, & H. P. F. Swinnerton-Dyer - Double fibres and double covers : paucity of rational points, Acta Arith. 79 (1997), n° 2, 113-135. | MR 1438597 | Zbl 0863.14011

[Co] D. Cox - The homogeneous coordinate ring of a toric variety, J. Algebraic Geom. 4 (1995), n° 1, 17-50. | MR 1299003 | Zbl 0846.14032

[Del] T. Delzant - Hamiltoniens périodiques et images convexes de l'application moment, Bull. Soc. Math. France 116 (1988), 315-339. | Numdam | MR 984900 | Zbl 0676.58029

[Fa] G. Faltings - Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math. 73 (1983), n° 3, 349-366. | MR 718935 | Zbl 0588.14026

[FMT] J. Franke, Y. I. Manin, & Y. Tschinkel - Rational points of bounded height on Fano varieties, Invent. Math. 95 (1989), 421-435. | MR 974910 | Zbl 0674.14012

[Go] R. Godement - Introduction à la théorie de Langlands, Séminaire Bourbaki 19-ème année, 1966/67, n° 321. Réédition, Collection Hors Série vol. 10, Société Mathématique de France, 1995, p. 115-144. | Numdam | MR 1610464 | Zbl 0216.15001

[HB] D. R. Heath-Brown - Counting rational points on cubic surfaces, Nombre et répartition de points de hauteur bornée, Astérisque, vol. 251, SMF, Paris, 1998, pp. 13-30. | Numdam | MR 1679837 | Zbl 0926.11046

[La] S. Lang - Number Theory III, diophantine geometry, Encyclopaedia of Math. Sciences, vol. 60, Springer-Verlag, Berlin, 1991. | MR 1112552 | Zbl 0744.14012

[Lan] R. P. Langlands - On the functional equations satisfied by Eisenstein series, Lecture Notes in Math., vol. 544, Springer-Verlag, Berlin, Heidelberg and New York, 1976. | MR 579181 | Zbl 0332.10018

[Ma] Y. I. Manin - Notes on the arithmetic of Fano threefolds, Compositio Math. 85 (1993), n° 1, 37-55. | Numdam | MR 1199203 | Zbl 0780.14022

[Mc] D. Mckinnon - Counting rational points on K3 surfaces, J. of number theory 84 (2000), n° 1, 49-62. | MR 1782261 | Zbl 1019.14013

[MP] A. S. Merkurjev & I. A. Panin - K-theory of algebraic tori and toric varieties, K-Theory 12 (1997), n° 2, 101-143. | MR 1469139 | Zbl 0882.19002

[MW] C. Moeglin & J.-L. Waldspurger - Décomposition spectrale et séries d'Eisenstein, une paraphrase de l'écriture, Progress in Math., vol. 113, Birkhäuser, Basel, 1994. | MR 1261867 | Zbl 0794.11022

[Né1] A. Néron - L'arithmétique sur les variétés algébriques (d'après A. Weil), Séminaire Bourbaki 4-ème année, 1951/52, n° 66. Réédition, Collection Hors Série vol. 2, Société Mathématique de France, 1995, p. 167-173. | Numdam | MR 1609225

[Né2] _, Quasi-fonctions et hauteurs sur les variétés abéliennes, Ann. of Math. 82 (1965), 249-331. | MR 179173 | Zbl 0163.15205

[Pe] E. Peyre - Hauteurs et mesures de Tamagawa sur les variétés de Fano, Duke Math. J. 79 (1995), n° 1, 101-218. | MR 1340296 | Zbl 0901.14025

[Sa] P. Salberger - Tamagawa measures on universal torsors and points of bounded height on Fano varieties, Nombre et répartition de points de hauteur bornée, Astérisque, vol. 251, SMF, Paris, 1998, pp. 91-258. | Numdam | MR 1679841 | Zbl 0959.14007

[Sc] S. H. Schanuel - Heights in number fields, Bull. Soc. Math. France 107 (1979), 433-449. | Numdam | MR 557080 | Zbl 0428.12009

[Sch] W. M. Schmidt - Asymptotic formulae for point lattices of bounded determinant and subspaces of bounded height, Duke Math. J. 35 (1968), 327-339. | MR 224562 | Zbl 0172.06304

[Se] J-P.. Serre - Lectures on the Mordell-Weil theorem, Aspects of Mathematics, vol. E15, Vieweg, Braunschweig, Wiesbaden, 1989. | MR 1002324 | MR 1757192 | Zbl 0676.14005

[Sk] A. N. Skorobogatov - On a theorem of Enriques-Swinnerton-Dyer, Ann. Fac. Sci. Toulouse Math. (6) 2 (1993), n° 3, 429-440. | Numdam | MR 1260765 | Zbl 0811.14020

[SS-D] J. B. Slater & H. P. F. Swinnerton-Dyer - Counting points on cubic surfaces, I, Nombre et répartition de points de hauteur bornée, Astérisque, vol. 251, SMF, Paris, 1998, pp. 1-12. | Numdam | MR 1679836 | Zbl 0969.11027

[ST1] M. Strauch & Y. Tschinkel - Height zeta functions of twisted products, Math. Res. Lett. 4 (1997), 273-282. | MR 1453059 | Zbl 0918.11036

[ST2] _, Height zeta functions of toric bundles over flag varieties, Selecta Math. (N.S.) 5 (1999), n° 3, 325-396. | MR 1723811 | Zbl 1160.14302

[Th] J. L. Thunder - Asymptotic estimates for rational points of bounded height on flag varieties, Compositio Math. 88 (1993), 155-186. | Numdam | MR 1237919 | Zbl 0806.11030

[Va] R. C. Vaughan - The Hardy-Littlewood method, Cambridge Tracts in Mathematics, vol. 80, Cambridge University Press, Cambridge-New York, 1981. | MR 628618 | Zbl 0455.10034

[We] A. Weil - Arithmetic on algebraic varieties, Ann. of Math. (2) 53 (1951), 412-444. | MR 42169 | Zbl 0043.27002